# SDR AALA991369

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 2612 · Fire Detection
- Part: Fire Controller
- Part number: 892809040003
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI-ORD - FLT 1546 - AFTER TAKEOFF, APU FIRE WARNING LIGHT FLICKERED ON AND OFF.  APU WAS SHUT DOWN AND AIRCRAFT LANDED MCI WITHOUT INCIDENT.  REPLACED APU FIRE DETECTION LOOP CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
